# SDR AWXA200200851

- Difficulty date: September 1, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 52,305 hours, 32,145 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUS - EMERGENCY EQUIPMENT - DURING INSPECTION THE 2 FORWARD GALLEY EMERGENCY FLASHLIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACKS IN THE 2 FORWARD GALLEY EMERGENCY FLASHLIGHTS, OPERATIONAL CHECK WAS GOOD.
